# SDR ASOA04129

- Difficulty date: February 15, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE AFT OUTBOARD BRACKET AT FS 280, RBL 9 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTBOARD BRACKET AT FS 280, RBL 9 IAW SRM 51-00.  (M)
